Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Studies in Faber polynomials. I


Author: Joseph L. Ullman
Journal: Trans. Amer. Math. Soc. 94 (1960), 515-528
MSC: Primary 30.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0112955-2
MathSciNet review: 0112955
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Faber, Über Polynomische Entwickelungen, Math. Ann. vol. 57 (1903) pp. 389-408. MR 1511216
  • [2] A. Hurwitz and R. Courant, Funktionentheorie, Interscience Publishers, Inc., 1929.
  • [3] R. Jentzsch, Untersuchungen zur Theorie der Folgen analytischer Funktionen, Acta Math. vol. 41 (1917) pp. 219-251. MR 1555151
  • [4] G. Szegö, Über die nullstellen von Polynomen, die in einem Kreise gleichmässig konvergieren, Sitzungsberichte der Berliner Mathematische Gesellschaft vol. 21 (1922) pp. 59-64.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0112955-2
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society